# SDR CA030130004

- Difficulty date: January 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE FLAPS FAILED AT 20 DEGREES. DURING TROUBLE SHOOTING IT WAS DISCOVERED THAT THE FOLLOWING ACTUATORS FAILED THE ACTUATOR TORQUE CHECK AS PER MM 27-53-00-750-002, AND WERE REPLACED.
